# SDR SWAA012561

- Difficulty date: September 16, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 48,625 hours, 47,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
